Acute transverse myelitis following vaccination against H1N1 influenza: a case report.
[Acute transverse myelitis secondary to hepatitis B vaccination].
[Demyelinating disease and vaccination of the human papillomavirus].
“CASE REPORTS: We describe the cases of four young women that developed demyelinating disease after the vaccination of the HPV, with a rank of time between the administration of the dose and the development of the clinical of seven days to a month, with similar symptoms with the successive doses. We have described six episodes coinciding after the vaccination.
CONCLUSIONS: Have been described seizures, autoimmune disorders such as Guillain-Barre syndrome, transverse myelitis, or motor neuron disease, probably adverse effects following immunization by HPV vaccine. So we suggest that vaccine may trigger an immunological mechanism leading to demyelinating events, perhaps in predisposed young.”
Transverse myelitis and vaccines: a multi-analysis.
“We have disclosed 37 reported cases of transverse myelitis associated with different vaccines including those against hepatitis B virus, measles-mumps-rubella, diphtheria-tetanus-pertussis and others, given to infants, children and adults.”
Transverse Myelitis Activation Post-H1N1 Immunization: A Case of Adjuvant Induction?